Ask a doctor

Blue vein has appeared on my top lip. I am on no medication?

Doctor Answers (1)

Vein on lip after Juvederm

+1

If you have anything happen after injections that you are worried about, it's always best to see your injector. While you could be describing a simple bruise, it's hard to comment on without seeing you in person or having a photo to look at. So it's best to call your injector and be seen.

"This answer has been solicited without seeing this patient and cannot be held as true medical advice, but only opinion. Seek in-person treatment with a trained medical professional for appropriate care."


Las Vegas Dermatologist
4.5 out of 5 stars 7 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.